BibTeX record journals/amc/LuFY18

download as .bib file

@article{DBLP:journals/amc/LuFY18,
  author    = {Changna Lu and
               Chen Fu and
               Hongwei Yang},
  title     = {Time-fractional generalized Boussinesq equation for Rossby solitary
               waves with dissipation effect in stratified fluid and conservation
               laws as well as exact solutions},
  journal   = {Applied Mathematics and Computation},
  volume    = {327},
  pages     = {104--116},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.amc.2018.01.018},
  doi       = {10.1016/j.amc.2018.01.018},
  timestamp = {Thu, 08 Feb 2018 14:01:46 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/amc/LuFY18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics